# SDR 04214407

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N407FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3157
- Engine: Pwa PW306B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Switch
- Condition: Misinstalled
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO LOW FUEL PRESSURE MESSAGE.  FOUND LEFT JET PUMP SWITCH PUSHED.
